MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS NEEDLE SETS

KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Catalog Number RMS22409
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware that, during initial incoming inspection at a customer warehouse in japan, unidentified black debris or contamination was found inside eight sealed high-flo needle set pouches and one sealed precision flow rate tubing pouch.Additionally, two pouches from high-flo needle set rms12414/lot n.86873 were found to be damaged, potentially compromising the sterile barrier.Medical device reports (mdrs) are being filed for each affected device malfunction and lot.Mdr is being filed due to contamination of four pouches associated with high-flo needle set rms22409/lot n.25d32n.Mdr 1318360-2026-00010 is being filed due to contamination of one pouch associated with high-flo needle set rms12414/lot n.86873.Mdr 1318360-2026-00011 is being filed due to delivery of (potentially) unsterile products of two pouches associated with high-flo needle set rms12414/n.86873.Mdr 1318360-2026-00012 is being filed due to contamination of one pouch associated with high-flo needle set rms22414/n.86872.Mdr 1318360-2026-00013 is being filed due to contamination of one pouch associated with precision flow rate tubing fext/t.87065.Mdr 1318360-2026-00014 is being filed due to contamination of two pouches associated with high-flo needle set rms32409/n.25f49n.The customer provided photos of the pouches confirming the complaint.There was no patient involvement.A return material authorization was created to return all affected pouches to koru medical.A review of the device history record for high-flo needle set rms22409/lot n.25d32n was performed and no nonconformances or aberrant conditions were noted.High-flo needle sets are manufactured and sealed into their primary sterile barrier packaging in a controlled environment.In addition, high-flo needle sets are sterilized using gamma irradiation which is a highly penetrating and effective sterilization modality.Furthermore, validation of the sterilization method was performed using a conservative method (vdmax25) which provides a safety margin over alternate acceptable validation methods.The instructions for use for the high-flo needle sets states "subcutaneous needle sets are only sterile and non-pyrogenic if the packaging is unopened and undamaged.Do not use a needle set from an open or damaged package." a quality alert was issued by koru medical to make all relevant personnel aware of the complaint.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Common Device Name
HIGH-FLO SUBCUTANEOUS NEEDLE SETS
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key24928041
Report Number1318360-2026-00009
Device Sequence Number18809316
Product Code FPA
UDI-Device Identifier00659443000582
UDI-Public00659443000582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRMS22409
Device Lot NumberN.25D32N
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown